Open Access

Algebraic periods of self-maps of a rational exterior space of rank 2

Fixed Point Theory and Applications20062006:80521

DOI: 10.1155/FPTA/2006/80521

Received: 29 November 2004

Accepted: 21 July 2005

Published: 26 February 2006

Abstract

The paper presents a complete description of the set of algebraic periods for self-maps of a rational exterior space which has rank 2.

[123456789101112]

Authors’ Affiliations

(1)
Department of Algebra, Faculty of Applied Physics and Mathematics, Gdansk University of Technology

References

  1. Alsedà L, Baldwin S, Llibre J, Swanson R, Szlenk W: Minimal sets of periods for torus maps via Nielsen numbers. Pacific Journal of Mathematics 1995,169(1):1–32.MathSciNetView ArticleMATHGoogle Scholar
  2. Chandrasekharan K: Introduction to Analytic Number Theory, Die Grundlehren der mathematischen Wissenschaften. Volume 148. Springer, New York; 1968.View ArticleGoogle Scholar
  3. Fagella N, Llibre J: Periodic points of holomorphic maps via Lefschetz numbers. Transactions of the American Mathematical Society 2000,352(10):4711–4730. 10.1090/S0002-9947-00-02608-8MathSciNetView ArticleMATHGoogle Scholar
  4. Graff G: Existence of -periodic points for smooth maps of compact manifold. Hokkaido Mathematical Journal 2000,29(1):11–21.MathSciNetView ArticleMATHGoogle Scholar
  5. Graff G: Minimal periods of maps of rational exterior spaces. Fundamenta Mathematicae 2000,163(2):99–115.MathSciNetMATHGoogle Scholar
  6. Guillamon A, Jarque X, Llibre J, Ortega J, Torregrosa J: Periods for transversal maps via Lefschetz numbers for periodic points. Transactions of the American Mathematical Society 1995,347(12):4779–4806. 10.2307/2155063MathSciNetView ArticleMATHGoogle Scholar
  7. Haibao D: The Lefschetz numbers of iterated maps. Topology and its Applications 1995,67(1):71–79. 10.1016/0166-8641(95)98773-JMathSciNetView ArticleMATHGoogle Scholar
  8. Jezierski J, Marzantowicz M: Homotopy Methods in Topological Fixed and Periodic Point Theory. Springer, Dordrech; 2005.MATHGoogle Scholar
  9. Jiang B, Llibre J: Minimal sets of periods for torus maps. Discrete and Continuous Dynamical Systems 1998,4(2):301–320.MathSciNetView ArticleMATHGoogle Scholar
  10. Llibre J: Lefschetz numbers for periodic points. In Nielsen Theory and Dynamical Systems (South Hadley, Mass, 1992), Contemp. Math.. Volume 152. American Mathematical Society, Rhode Island; 1993:215–227.View ArticleGoogle Scholar
  11. Llibre J, Paraños J, Rodríguez JA: Periods for transversal maps on compact manifolds with a given homology. Houston Journal of Mathematics 1998,24(3):397–407.MathSciNetMATHGoogle Scholar
  12. Marzantowicz W, Przygodzki PM: Finding periodic points of a map by use of a -adic expansion. Discrete and Continuous Dynamical Systems 1999,5(3):495–514.MathSciNetView ArticleMATHGoogle Scholar

Copyright

© Grzegorz Graff. 2006

This article is published under license to BioMed Central Ltd. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.